Couldn't find what you looking for?

TRY OUR SEARCH!


Hello,
My father has been diagnosed with prostatitis and doctor prescribed him this medicine, called Cypro. Are there any side effects while using Cypro?
Any answer is welcome!

Loading...


Hello,
Cypro has some side effects especially if consumed with other drugs.
If your father takes theophylline for asthma, Cypro slows down the breakdown of Theophylline, and it will cause severe nervousness as he would expect with an overdose and it could be fatal!. But I think he had a conversation with his doctor who should be familiar with the use of Cypro with asthmatic patients.
Cypro does the same with caffeine, and will build up higher blood levels of caffeine, causing nervousness and CNS stimulation.
There are some other side effects if using Cypro, but are not fatal and not common: nausea, diarrhea, liver dysfunction, vomiting and rash.

Reply

Loading...